# SDR SWAA2022021414132

- Difficulty date: April 5, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY; FLOOR TRACK; LBL17; HAS MULTIPLE SPOTS OF CORROSION; BS727 TO BS787. DEFECTS MARKED. / EVALUATED CORROSION ON FLOOR TRACK BS727. BS787; LBL 17; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED FLOOR TRACK PER SRM 51-40-02 AND DWG 146A7500 SHT. 54. 84504U 11APR18
